Author Shiokawa, Iekata|
Published Date 1974-12
Publication Title Mathematical Journal of Okayama University
Volume volume17
Issue issue1
Content Type Journal Article
Author Moriya, Mikao|
Published Date 1956-10
Publication Title Mathematical Journal of Okayama University
Volume volume6
Issue issue1
Content Type Journal Article
Author Kerber, Adalbert|
Published Date 1971-12
Publication Title Mathematical Journal of Okayama University
Volume volume15
Issue issue1
Content Type Journal Article
Author Moriya, Mikao|
Published Date 1955-03
Publication Title Mathematical Journal of Okayama University
Volume volume4
Issue issue2
Content Type Journal Article
Author Moriya, Mikao|
Published Date 1952-03
Publication Title Mathematical Journal of Okayama University
Volume volume1
Issue issue1
Content Type Journal Article
Author Streb, Walter|
Published Date 1989-01
Publication Title Mathematical Journal of Okayama University
Volume volume31
Issue issue1
Content Type Journal Article
Author Moriya, Mikao|
Published Date 1959-12
Publication Title Mathematical Journal of Okayama University
Volume volume9
Issue issue1
Content Type Journal Article
Author Moriya, Mikao|
Published Date 1954-10
Publication Title Mathematical Journal of Okayama University
Volume volume4
Issue issue1
Content Type Journal Article
Author Fujimori, Shoichi| Kim, Young Wook| Koh, Sung-Eun| Rossman, Wayne| Shin, Heayong| Umehara, Masaaki| Yamada, Kotaro| Yang, Seong-Deog|
Published Date 2015-01
Publication Title Mathematical Journal of Okayama University
Volume volume57
Issue issue1
Content Type Journal Article
Author Puttmann, Thomas| Rigas, Alcibiades|
Published Date 2003-01
Publication Title Mathematical Journal of Okayama University
Volume volume45
Issue issue1
Content Type Journal Article
Author Nakajima, Masumi| Ohkubo, Yukio|
Published Date 1991-01
Publication Title Mathematical Journal of Okayama University
Volume volume33
Issue issue1
Content Type Journal Article
Author Mckenzie, Thomas|
Published Date 1996-01
Publication Title Mathematical Journal of Okayama University
Volume volume38
Issue issue1
Content Type Journal Article
Author Gupta, Vishnu|
Published Date 1977-06
Publication Title Mathematical Journal of Okayama University
Volume volume19
Issue issue2
Content Type Journal Article
Author Sakai, Takashi|
Published Date 1997-01
Publication Title Mathematical Journal of Okayama University
Volume volume39
Issue issue1
Content Type Journal Article
Author Kureš, Miroslav|
Published Date 2014-01
Publication Title Mathematical Journal of Okayama University
Volume volume56
Issue issue1
Content Type Journal Article
Author Araya, Tokuji| Takahashi, Ryo| Yoshino, Yuji|
Published Date 2004-01
Publication Title Mathematical Journal of Okayama University
Volume volume46
Issue issue1
Content Type Journal Article
Author Oshima, Hideaki| Oshima, Katsumi|
Keywords Toda bracket Unstable higher Toda bracket Higher composition Cofibration Coextension Extension
Published Date 2020-01
Publication Title Mathematical Journal of Okayama University
Volume volume62
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 27
End Page 86
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
Author Tian, Yongge|
Published Date 1999-01
Publication Title Mathematical Journal of Okayama University
Volume volume41
Issue issue1
Content Type Journal Article
Author Sehgal, Sudarshan K.|
Published Date 1970-12
Publication Title Mathematical Journal of Okayama University
Volume volume14
Issue issue2
Content Type Journal Article
Author Chikunji, Chiteng’a John|
Published Date 2005-01
Publication Title Mathematical Journal of Okayama University
Volume volume47
Issue issue1
Content Type Journal Article